Cialis and steroids

Common Questions and Answers about Cialis and steroids

cialis

Hi, If anyone's reading this, It is now one month and 3 days post op. I feel pretty good most days. Today I'm having some left sided pain, probably due to sleeping on my left side. The home care nurse just called, my INR is 4.8 !!! It has been 1.5, 1.8, 2.4, 2.8.....then I had to go on the medrol dose pak (steroids) for a severe rash I developed from taking niferex forte (we think this is what the rash is from) . Niferex forte is a vitamin capsule with vitamin c, b12, folic acid and iron.
There are no health problems or medications that change reliability or the window period, with the theoretical exception of terminal illnesses and potent chemotherapy or immunosuppressive drugs. Cialis and standard doses of steroids do not do so -- and for sure there is no effect from vitamins, fish oil, or other nutritional supplements. There will be no discussion; I won't respond to any further comments.
You may be prescribed transdermal testosterone. It comes in 2 mg/day and 4 mg/day patches. It is very expensive. And a very controlled drug. You place the patch on your forearm or leg every evening. Be careful not to use more than one patch a day. Unfortunately, it will not assist in obtaining an erection, however it will definitely increase libido and desire for opposite sex companionship.
Recently, I got an infection in my throat that was being treated with antibiotics (amoxicillin) and steroids (prednisone). It has made my testicles turn hard and ache almost. It's nearly impossible to make him hard. What is going on with my body? Very frustrating. Any help would be appreciated.
I understand that the testosterone gel and drugs like Cialis, etc., are all very expensive, and some insurance plans either won't cover them, or limit the quantity for which they will pay. Best wishes.
My penis function went downhill for about 2 years, first it was just cold and firm in the flaccid state, working only with viagra and cialis, and as of 4-5 months ago stopped working correctly all together even with drugs. (Years ago I stupidly did steroids, thyroid meds, various penis stretches, jelquing as i though things were not sufficient when all along I was fine.I dont know which thing did the damage and have spend years trying to figure out.
I am 62 and had a Turp operation in Jan 2004 for prostate cancer followed by 35 external radiation treatments. I was chemically castrated with casadex and zoladex over three months. The radiation treatment ended in April 2004. I now have erectile dysfunction. I have very little libido though prior to 2001 I was very interested as I had been all my life.
i wake up with a semi hard on but even wth a vigara or cialis...it wont get comepletely hard im only 33 and have been dealing with this for a 1 yr....i even started seeing a pyscologist to rule out any mental issue that may be causing this?? is there anything im missing i doubt 1 short steroid cycle made me impotent for life 1 year..
I am a 54 yr. old male with a history of Asthma,sarcoidosis, high cholesterol & borderline high blood pressure. I had been on Zocor,Advair inhaler & baby aspirin for a number of years without any problems. Approximately three or four years ago I started to take Viagra. I not sure how long I was using the Viagra in conjunction with the Zocor & Advair but it didn't seem like a short time.
I need help with this. I'm a 31yr old male and recently stopped drinking over 60 days ago. I'm athletic, and in excellent health. 5'11 and 200 pounds, 10% bodyfat, and just started back in the gym doing cardio after a 4 month exit from training. So you'd think I would be just fine in the sex category. . I'm having issues with not only erectile dysfunction, but libido, and just overall sex drive.
it's a vicious cycle. The only way to know for sure is to try an ED drug - see if you can get a single Viagra or Cialis and cut it into small pieces. Try a very low dose and see if it has an effect. Remember, it only works if you *can* get aroused - it's not an aphrodisiac. A strong erection has a good mental effect, which then leads to increased desire - at least it did for me. Everyone thinks it's the other way around, and no doubt it is when you're 18.
2009 and thus needed a catheter. Coming out of the anesthesia I was also on some steroids for seizures. This all made me not myself and I became rather verbally abusive to the nurses and before they could remove my cath I tried to leave the hospital and that meant chewing through IV's and pulling out the still inflated cath. One of the nurses held my arm so I wouldn't pull out the cath and she succeeded. A while after I calmed down they removed it and it was the worst pain I had ever felt.
I find saw palmetto to be safe and helpful and also when needed Cialis(like viagra) is a good hardon helper-pardon my language(or not). Anyway, I don't regret treating even without svr. I have minor post tx issues and they may be completely or partly due to still having hcv. I do notice a distinct "brain swelling" when horny however.
Both said there was nothing they could, and they had no idea what was going on. One tossed me a sample of Cialis and said, "you'd better used to this". I have met some awesome women who I'd like to get close to, but because my libido has vanished, I can't really see how that could work. In other words, the disappearance of my libido has really affected my life, and not in a way I like.
I have discussed this with my doctor and he maintains that my number (257) is normal and that no hrt is necessary. I was hoping to find a study or a medical reference or a medical chart that listed normal testosterone levels by age so that I could go back to him with that and convince him to treat me. Any suggestions?
It could possibly be slipping over the pubic bone and into the inguinal canal just under the skin. Also, do the testicles go with the penis? And lastly, are you serious or are you joking?
I will be seeing a top hormone doctor next week in the states regarding my on going struggles. I will update everyone on the progress. Can you explain what you mean by getting "thinner" and the pain? Where does the pain come from and what is it like? I do get testicular pain now and again due to the varicocele and sometimes tingling in the penis head/glans which can be painful at times.
I was simply told to use the peri bottle and rinse with warm water frequently throughout the day and anytime after voiding. Still, I would feel safest advising you to see your doctor and as the PP mentioned, avoid sexual activity until you are fully healed.
The pain I experience is usually in my left inner thigh but last week it was in both of my inner thighs. The pain is a slicing excruciating pain that is horrible. I have had three children so I know what pain is, but this is horrible pain. It feels like someone is stabbing me. It doesn't happen very often and I have experienced this pain for the past several years. I am 58 years old, I am 5'8" and weigh 165 lbs. I exercise frequently and am in good health.
MedHelp Health Answers